Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Three-dimensional locally symmetric almost Kenmotsu manifolds

Tom 116 / 2016

Yaning Wang Annales Polonici Mathematici 116 (2016), 79-86 MSC: Primary 53D15; Secondary 53C25, 53C35. DOI: 10.4064/ap3555-12-2015 Opublikowany online: 2 December 2015

Streszczenie

We prove that a three-dimensional almost Kenmotsu manifold is locally symmetric if and only if it is locally isometric to either the hyperbolic space $\mathbb {H}^3(-1)$ or the Riemannian product $\mathbb {H}^2(-4)\times \mathbb {R}$.

Autorzy

  • Yaning WangHenan Engineering Laboratory for
    Big Data Statistical Analysis and Optimal Control
    School of Mathematics and Information Sciences
    Henan Normal University
    Xinxiang 453007, Henan, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek